Ask a doctor

Bags and lumps under the eye after Botox and Radiesse/hyaluronic acid injections - what can I do?

In September I had Botox injected, very small amounts in several áreas. Eveything perfect! After that I had Radiesse and my doc also injected hya acid (Princess) around the eye area and tear troughs. Suddenly I had large bags under my eyes. After cortisone and one more filling things look worse. Now he told me to do massages for drainage, if it doesn't get better he suggests hyaluronidase but I would like to hear an expert's opinion on that. Photo 1 was after Botox, all others after injections.

Doctor Answers (1)

Lots of stuff under eyes

+1

I can't find the pictures but if you have bags under your eyes that were not there one week after getting Botox then in all likelihood it was caused by the fillers and both Radiesse and an HA can cause it. Massaging it can be quite helpful but since it is thought to be caused by the weight of the products on out flow in the area removing some of the product with hyaluronidase might be helpful. Other than time and massage there is no way to speed up the Radiesse in going away. Just to cloud the issue it can happen with Botox as well if injected right under the eye and perhaps it was a combination of both products that contributed to it.


Worcester Dermatologic Surgeon
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.